# SDR HEEA0014057

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3181Y
- Make and model: Bell 206B-3
- Aircraft serial: 3772
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBERS ON THE DIAL, DO NOT MATCH DECODER NUMBER TRANSMITTING. FOUND UNIT SHOWING FALSE PULSES.  CLEANED WAFER SWITCHES.  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY TO SPECS.  BENCH CHECK GOOD.
